Can the Depo Provera birth control shot cause vaginal odor? I have been on the Depo shot for almost 2 years now and am experiencing bad vaginal odor, especially during sex. When I was on it before, around 9 years ago I never experienced this problem. Is it common for Depo Provera to cause vaginal odor? If so, what can I do/not do or use to stop it?
Could the Depo provera shot cause vaginal odor?
Question posted by Amberose2721 on 18 July 2020
Last updated on 17 September 2020 by Lawyerlady
I don’t remember what I smelled like before I started the shot because it was so long ago (circa 2013). But for as long as I can remember while getting the shot, I have been very self-conscience about my smell and I knew it wasn’t a hygiene issue. About 3-4 days after I switched to the pill, I noticed that I don’t have the same odor—there’s virtually none. My doctor also confirmed that depo can affect your body odor (including vaginal odor).
Not to say all doors are normal, but depo can have an impact. Hope this helps!
If you put the drug name into the search field of this website, you'll see all the side effects listed. Some of those include vaginal candidiasis, vaginitis, & vaginitis bacterial. Any of those could cause odour, so I recommend speaking to your doctor for diagnosis.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.